# SDR SWIA200718984

- Difficulty date: December 20, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Aircraft time: 21,281 hours, 31,647 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3785 - CAPTAINS WINDSHIELD IS CRACKED.  REPLACED CAPTAIN'S WINDSHIELD IAW MM 56-10-01, P/N: NP-151311-1, S/N OFF: 06138H8653.
